Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Vaginal Bleeding and Nose Bleeding due to Cipro

Cipro Side Effects - Vaginal bleeding and nose bleeds. How long will it last? Do I need to see a Dr. or just wait it out? It has been over a week. I took Cipro to relieve itching. It helped, but now I have these side-effects. Thanks.
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  984
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
As the bleeding is there for over a week now, it should not be taken lightly.If you are using more than one pad daily fro vaginal bleeding, then you must meet your general physician as that much of bleeding for this long duration is not expected.
Dr. Rakhi Tayal
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor